# SDR ASAA0280045

- Difficulty date: February 18, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961899501
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, R-1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED.  REPLACED LANYARD.  (M)
